Schottky uniformizations of symmetries

Grzegorz Gromadzki , R. A. Hidalgo

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, R. A. Hidalgo
R. A. Hidalgo,,
-
Journal seriesGlasgow Mathematical Journal, ISSN 0017-0895, (A 15 pkt)
Issue year2013
Vol55
No3
Pages591-613
DOIDOI:10.1017/S0017089512000778
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.309 (2) - 2013=0.45 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back